# SDR SWAA053816

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 62,648 hours, 52,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Rod End
- Part number: 69359581
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING NR 4 GROUND SPOILER OTBD ACTUATOR ROD END BROKEN.  REMOVED AND REPLACED GROUND SPOILER OTBD ACTUATOR PER MM.
